# SDR SWIA2020090952396

- Difficulty date: July 27, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 47,061 hours, 40,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 601R32208155
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 409+128 VERTICAL POSTS LBL 18 OUTBOARD SIDE HAS INDICATION NOTED .250 LONG 50% FSH AT WL 69.0 AFT FLANGE RADIUS, FAILED NDT INSPECTION.  C-CHECK RO 9/5/2020.  REMOVED AND INSTALLED NEW LBL 18 VERTICAL POST AT FS 409+128, IAW BOMBARDIER REO AND SRM.  COMPLIED WITH SKYCARD AND FORM M-337.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.  PART FOR PART REPLACEMENT.  WEIGHT AND BALANCE NOT AFFECTED.
